# SDR 96ZZZX1495

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- Engine: Pwa PW206A
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 3039852
- Condition: Worn
- Location: Lt Engine
- Part time: 198 hours
- Component: Champion
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH 2 EACH NEW UNITS, CORRECTED PROBLEM.
